# SDR 2003FA0000402

- Difficulty date: April 17, 2003
- Submitted: April 17, 2003
- Operation: General aviation
- Aircraft: N3811T
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30126
- Aircraft time: 8,066 hours
- Engine: Lyc IO360A1A
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 6704212
- Part serial: 2986
- Condition: Cracked
- Location: Rt Mlg
- Part time: 8,066 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE REBUSHING THE RIGHT MAIN LANDING GEAR, A VERY VISIBLE CRACK WAS FOUND IN THE SUPPORT WEB OF THE AFT TRUNNION FITTING ASSEMBLY.
